MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW, T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE

STRYKER GMBH BONE SCREW, T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE
Model Number 656414
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "dr.Was tightening the screw into the plate by hand and the head of the screw cleanly twisted off of the shaft" surgical delay - 10 minutes.

Brand Name
BONE SCREW, T8 FULL THREAD, 2.7MM/L14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10819588
Report Number0008031020-2020-02441
Device Sequence Number16428543
Product Code HWC
UDI-Device Identifier07613327068894
UDI-Public07613327068894
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number656414
Device Catalogue Number656414
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1